# SDR USAADUPE1

- Difficulty date: December 3, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 147 - EN ROUTE CLT-PHX, AN ACRID ODOR WAS DETECTED IN THE COCKPIT, FOLLOWED BY AN ECAM MESSAGE OF VENT BLOWER INOPERATIVE.  FLIGHT LANDED IN PHX WITHOUT FURTHER INCIDENT.  (M)
